# SDR AALA202505136544

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N336SR
- Make and model: Boeing 737-8
- Aircraft serial: 44482
- Aircraft time: 13,580 hours, 5,035 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Processor
- Part number: 8223150101
- Part serial: 77N8D
- Condition: Failed
- Location: Zone 100
- Part time: 8,623 hours, 3,099 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: "PWS FAIL" AND "WXR FAIL" ANNUNCIATORS DISPLAYED ON BOTH NAVIGATION DISPLAYS. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT ORD. TROUBLESHOOT SYSTEM NO CURRENT FAULT IT SHOWS MAINT MSG 34-43100 ON LAST FAULT HISTORY. REMOVE AND REPLACED WEATHER RADAR PROCESSOR [M2771]. PER AMM 34-41-42. OPERTIONAL CHECK GOOD.
